热传导方程解的Schauder估计
Schauder Estimates for the Solutions of the Heat Equation

作者: 陈雯雯 :上海大学理学院,上海;

关键词: 紧方法热传导方程抛物Schauder估计Compactness Method Heat Equation Parabolic Schauder Estimates

摘要:
本文主要通过一种类似于紧方法的新方法来研究热传导方程解的Schauder估计。

Abstract: In this paper we study Schauder estimates for the solutions of the heat equation by a new method similar to the compactness method.

文章引用: 陈雯雯 (2014) 热传导方程解的Schauder估计。 理论数学, 4, 208-217. doi: 10.12677/PM.2014.45030

参考文献

[1] Wang, L. (1994) Compactness methods for certain degenerate elliptic equations. Journal of Differential Equations, 107, 341-350.

[2] Wang, L. (2003) Holder estimates for subelliptic operators. Journal of Functional Analysis, 199, 228-242.

[3] Wang, L. Regularity Theory for Elliptic Equations. Preprint.

[4] Wang, X. (2006) Schauder estimates for elliptic and parabolic equations. Chinese Annals of Mathematics, Series B, 27, 637-642.

[5] Schauder, J. (1934) Uber lineare elliptische Differentialgleichungen zweiter Ordnung. Mathematische Zeitschrift, 38, 257-282.

[6] Schauder, J. (1934) Numerischen Abschadtzungen in elliptische lineare Differentialgleichungen. Studia Mathematica, 5, 34- 42.

[7] Campanato, S. (1964) Propriet di una famiglia di spazi funzionali. Annali della Scuola Normale Superiore di Pisa, 18, 137-160.

[8] Trudinger, N. (1986) A new approach to the Schauder estimates for linear elliptic equations. Proceedings of the Centre for Mathematical Analysis, Australian National University, 14, 52-59.

[9] Caffarelli, L. (1989) Interior a priori estimates for solutions of fully nonlinear equations. Annals of Ma-thematics, 130, 189-213.

[10] Ciliberto, C. (1954) Formule di maggiorazione e teoremi di esistenza per le soluzioni delle equazioni paraboliche in due variabili. Ricerche di Matematica, 3, 40-75.

[11] Han, Q. (2000) Schauder estimates for elliptic operators with applications to nodal sets. The Journal of Geometric Analysis, 10, 455-480.

[12] Simon, L. (1997) Schauder estimates by scaling. Calculus of Variations and Partial Differential Equations, 5, 391-407.

[13] Evans, L. (1998) Partial differential equations. In: Graduates Studies in Mathematics, American Mathematical Society, Providence, Vol. 19.

分享
Top